UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
FRONTIERS OF MATHEMATICS IN CHINA, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu, Dongdong;  Li, Wen;  Ng, Michael K.;  Vong, Seak-Weng
Favorite  |  View/Download:7/0  |  Submit date:2018/10/30
Stochastic tensor  tensor equation  uniqueness  perturbation  
The uniqueness of multilinear PageRank vectors Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017,Volume: 24,Issue: 6
Authors:  Li, Wen;  Liu, Dongdong;  Ng, Michael K.;  Vong, Seak-Weng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Multilinear Pagerank  Multilinear Pagerank Vector  Stochastic Tensor